# SDR 20000712SH034

- Difficulty date: June 22, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: 47086
- Condition: Torn
- Location: Fuel Nozzle
- Component: Fuel Nozzle, Allsn
- Component part number: 6890917
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WAS IN FOR OVERHAUL.  DISASSEMBLED UNIT FOR INSPECTION AND FOUND FILTER SCREEN TORN AT BRAZE.  (X)
